Avoidance in bowtie systems

Grannell, Mike J.; Griggs, Terry S.; Lo Faro, Giovanni and Tripodi, Antoinette (2022). Avoidance in bowtie systems. Ars Mathematica Contemporanea, 22(3), article no. #P3.07.

DOI: https://doi.org/10.26493/1855-3974.2341.af2


There are ten configurations of two bowties that can arise in a bowtie system. The avoidance spectrum for three of these was determined in a previous paper (Aequat. Math. 85 (2013), 347-358). In this paper the avoidance spectrum for a further five configurations is de-termined.

Viewing alternatives

Download history


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions